| Model Number |
D1N30018S |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned.If additional information becomes available, it will be provided on a supplemental report.
Event or Problem Description
It was reported that the screw was not biting the bone and backing out after attempting to insert in bone.There was a delay in surgery.